CSN Login
Members Online: 9

Long Tern Side Effect Of Soreness?

Donnanva
Posts: 31
Joined: Sep 2010

Hi. Gary, hubby, was finished with chemo Feb of this year. Lately he has been experiencing major soreness...not pain. It travels. It was on the front of his thighs but today it is in the upper arms on both sides. He has had scans but it doesn't seem that the cancer has spread. Could all this muscle soreness be caused by the chemo?

He has nsc lung cancer stage 3B. Thank you so much.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network